TITLE

A two-phase obstacle-type problem for the p-Laplacian

AUTHOR(S)
Edquist, Anders; Lindgren, Erik
PUB. DATE
August 2009
SOURCE
Calculus of Variations & Partial Differential Equations;Aug2009, Vol. 35 Issue 4, p421
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the so-called two-phase obstacle-type problem for the p-Laplacian when p is close to 2. We introduce a new method to obtain the optimal growth of the function from branch points, i.e. two-phase points in the free boundary where the gradient vanishes. As a by-product we can locally estimate the ( n - 1)-Hausdorff-measure of the free boundary for the special case when p > 2.
ACCESSION #
37380651

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics